# SDR SWAA2020031142344

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 57,960 hours, 34,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, FOUR EMERGENCY LIGHTING BATTERY PACKS FAILED CAPACITY TEST.         R & R PASSENGER CABIN, FOUR EMERGENCY LIGHTING BATTERY PACKS (M01670, M01672, M01673 & M01675), PER AMM 33-51-06 & DWG# 33500005.
